# SDR AALA202508159828

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 36,423 hours, 14,956 cycles
- System (JASC): 5270 · Door Warning System
- Part: Damper Plate
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT PANEL INDICATES 2R DOOR PRESSURE LOW. MAINTENANCE SERVICED 2R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
